American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Alice Guionnet, Philip Matchett Wood and Ofer Zeitouni. Convergence of the spectral measure of non-normal matrices. Proc. Amer. Math. Soc. 142 (2014) 667-679.
Abstract, references, and article information   
View Article: PDF

[2] Mark W. Meckes and Stanisław J. Szarek. Concentration for noncommutative polynomials in random matrices. Proc. Amer. Math. Soc. 140 (2012) 1803-1813. MR 2869165.
Abstract, references, and article information   
View Article: PDF

[3] Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann. Condition number of a square matrix with i.i.d. columns drawn from a convex body. Proc. Amer. Math. Soc. 140 (2012) 987-998. MR 2869083.
Abstract, references, and article information   
View Article: PDF

[4] Dang-Zheng Liu, Chunwei Song and Zheng-Dong Wang. On explicit probability densities associated with Fuss-Catalan numbers. Proc. Amer. Math. Soc. 139 (2011) 3735-3738. MR 2813403.
Abstract, references, and article information   
View Article: PDF

[5] Elizabeth S. Meckes and Mark W. Meckes. Another observation about operator compressions. Proc. Amer. Math. Soc. 139 (2011) 1433-1439. MR 2748436.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1